Alert archive / Hawaii / Gale Warnings in 2012
Gale Warning 1, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at Mar 5, 2012, 1:00 PM HST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2012, 1:00 PM HST (23:00 UTC)
- Expired
- Mar 6, 2012, 3:36 AM HST
- In force
- 15 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
781 WHHW70 PHFO 052300 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 100 PM HST MON MAR 5 2012 ...STRONG WINDS NEAR KAUAI DUE TO THE FRONT AND INCREASING SEAS ACROSS THE REGION DUE TO LARGE NORTH SWELL... .STRONG WINDS ARE FOUND NEAR KAUAI WITH THE NEARBY FRONT. WINDS SHOULD BE ON THE DECREASE TONIGHT. ABOVE NORMAL SEAS ASSOCIATED WITH A LARGE NORTH SWELL WILL CONTINUE TO SPREAD TO OTHER AREAS OF THE HAWAIIAN WATERS THROUGH TONIGHT...THUS EXPANDING THE COVERAGE OF THE SMALL CRAFT ADVISORY. THIS IS IN ADDITION TO WIND RELATED SMALL CRAFT ADVISORY OVER WATERS NORTH AND WEST KAUAI. PHZ110>113-061200- /O.UPG.PHFO.SC.Y.0014.000000T0000Z-120306T1600Z/ /O.NEW.PHFO.GL.W.0001.120305T2300Z-120306T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL- 100 PM HST MON MAR 5 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 14 TO 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ114>117-120>122-061200- /O.CON.PHFO.SC.Y.0014.000000T0000Z-120306T1600Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS- 100 PM HST MON MAR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ118-123-124-061200- /O.CON.PHFO.SC.Y.0014.120306T0400Z-120306T1600Z/ MAUI COUNTY LEEWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 100 PM HST MON MAR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST TUESDAY. * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 6 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
2 follow-up statements
972 WHHW70 PHFO 060735 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 935 PM HST MON MAR 5 2012 ...STRONG WINDS NEAR KAUAI DUE TO THE FRONT AND INCREASING SEAS ACROSS THE REGION DUE TO LARGE NORTH SWELL... .STRONG WINDS AROUND KAUAI ASSOCIATED WITH A NEARBY FRONT...WILL PERSIST THROUGH THE REST OF TONIGHT BEFORE DIMINISHING TUESDAY. ABOVE NORMAL SEAS ASSOCIATED WITH A LARGE NORTH SWELL WILL PERSIST ACROSS MOST MARINE ZONES THROUGH TUESDAY. PHZ110>113-061600- /O.CON.PHFO.GL.W.0001.000000T0000Z-120306T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL- 935 PM HST MON MAR 5 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...THROUGH TUESDAY MORNING...NORTHEAST WINDS UP TO 35 KNOTS...WITH GUSTS UP TO 45 KNOTS. ROUGH SEAS 19 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ114>118-120>124-062045- /O.EXT.PHFO.SC.Y.0014.000000T0000Z-120307T0400Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 935 PM HST MON MAR 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 6 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
964 WHHW70 PHFO 061336 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 336 AM HST TUE MAR 6 2012 ...STRONG WINDS NEAR KAUAI DUE TO THE FRONT AND INCREASING SEAS ACROSS THE REGION DUE TO LARGE NORTH SWELL... .ABOVE NORMAL SEAS ASSOCIATED WITH A LARGE NORTH SWELL WILL PERSIST ACROSS OTHER MARINE ZONES THROUGH WEDNESDAY EXCEPT MAALAEA BAY. PHZ110>113-070245- /O.CAN.PHFO.GL.W.0001.000000T0000Z-120306T1600Z/ /O.EXB.PHFO.SC.Y.0014.000000T0000Z-120307T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL- 336 AM HST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS 15 TO 25 KT...SEAS...6 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ114>118-120>124-070245- /O.EXT.PHFO.SC.Y.0014.000000T0000Z-120307T1600Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 336 AM HST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. ROUGH SEAS THROUGH WEDNESDAY MORNING...SEAS 6 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Mar 5, 10:34 AM HST, 2 hours 26 minutes earlier.
Area forecast discussion, Mar 5, 10:34 AM HST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HONOLULU HI 1034 AM HST MON MAR 5 2012 .UPDATE... THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH LATE TUESDAY AFTERNOON AND NOW INCLUDES MAUI COUNTY...IN ADDITION TO KAUAI AND HONOLULU COUNTIES. ALSO INCREASES CHANCES FOR RAIN FOR MAUI COUNTY AND BIG ISLAND THIS AFTERNOON. && .SYNOPSIS... AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE STATE THROUGH TUESDAY...ESPECIALLY ACROSS THE SMALLER MAIN HAWAIIAN ISLANDS. MODERATE TRADE WINDS WILL CONTINUE NEAR KAUAI...WHILE LIGHTER WINDS REMAIN OVER REST OF THE STATE. TRADE WINDS WILL STRENGTHEN DURING THE LATER PART OF THE WEEK AS A STRONG SURFACE HIGH MOVES TO FAR NORTH-NORTHWEST OF THE ISLANDS. && .PREV DISCUSSION.../ISSUED 955 AM HST MON MAR 5 2012/ WATER VAPOR LOOP SHOWS AN UPPER LOW AROUND 1000 MILES NORTH OF THE HAWAIIAN ISLANDS. A SHORTWAVE TROUGH EXTENDS SOUTHWEST OF THE LOW WITH THE AXIS RUNNING ABOUT 500 MILES TO THE WEST OF KAUAI THIS MORNING. THE SHORTWAVE IS CREATING AN UNSTABLE ATMOSPHERE ACROSS ALL OF THE SMALLER HAWAIIAN ISLANDS TODAY. AN ASSOCIATED TROUGH IS REFLECTED AT THE SURFACE ACROSS THE WESTERN END OF THE STATE. WITH ATMOSPHERIC MOISTURE LEVELS HIGH IN ADDITION TO THESE FEATURES...EXPECT ON AND OFF BOUTS OF RAIN...HEAVY AT TIMES...TO CONTINUE THROUGH TUESDAY EVENING FOR ALL OF THE SMALLER MAIN ISLANDS. THE INSTABILITY WILL BE HIGH ENOUGH TO SPAWN ISOLATED EMBEDDED THUNDERSTORMS...THOUGH THE MAIN THREAT WILL BE FLASH FLOODING AS GROUNDS ARE ALREADY SATURATED AND STREAMS ARE HIGH. CURRENT RADAR SHOWS THE MAIN PRECIPITATION BAND EXTENDING FROM OAHU TO MAUI THIS MORNING...WITH MORE DIFFUSE SHOWERS ON KAUAI. TODAY AND TUESDAY...MODERATE NORTHEAST TRADE WINDS WILL CONTINUE AROUND AND TO THE NORTH AND WEST OF KAUAI ON THE BACK SIDE OF THE SURFACE TROUGH...WHILE LIGHT AND VARIABLE WINDS REMAIN OVER REST OF THE STATE. OCCASIONAL GUSTY WINDS COULD OCCUR WITH GUST FRONTS AHEAD OF SOME OF THE HEAVIER SHOWERS AND THUNDERSTORMS. THE BIG ISLAND IS CURRENTLY OUTSIDE OF THE MAIN PRECIPITATION BAND THIS MORNING...WITH LIGHT EASTERLY TRADES BRINGING IN WIDELY SCATTERED SHOWERS ONTO WINDWARD AND SOUTHEAST SIDES OF THE ISLAND. VISIBLE SATELLITE SHOWS SUNNY SKIES OVER THE WESTERN HALF OF THE ISLAND. SEA BREEZES ARE EXPECTED TO KICK IN SOON THIS MORNING...AND WITH THE ADDED INSTABILITY COULD TRIGGER SOME HEAVY SHOWERS ALONG THE LEEWARD SLOPES THIS AFTERNOON AND EVENING. SCATTERED SNOW SHOWERS ARE EXPECTED THIS AFTERNOON FOR THE SUMMITS. AS THE LAND BREEZE FILLS IN TONIGHT...IT IS EXPECTED TO SUPPRESS THE CONVECTION. THIS COULD THEN REPEAT TUESDAY WITH POTENTIALLY MORE SHOWER COVERAGE AS THE SURFACE TROUGH MOVES EAST NEAR THE BIG ISLAND. A WIND ADVISORY IS ALSO IN EFFECT FOR BIG ISLAND SUMMITS DUE TO STRONG WINDS ALOFT. THE WINDWARD SIDE OF THE BIG ISLAND SHOULD REMAIN UNDER TYPICAL TRADE WIND SHOWERS OVER THE NEXT COUPLE DAYS. WEDNESDAY AND WEDNESDAY NIGHT WILL BE A BIT OF A TRANSITION TIME. A STRONG SURFACE HIGH FAR NORTH-NORTHWEST OF THE STATE WILL ADVANCE FRESH TO LOCALLY STRONG WINDS WEST TO EAST OVER THE STATE. MEANWHILE...ENERGY FROM THE SURFACE AND UPPER LEVEL TROUGHS WILL FINALLY ADVANCE EAST OF THE ISLANDS. THE SHOWERS WILL BEGIN TO SLOWLY TAPER OFF THROUGH THE DAY WEDNESDAY BUT LINGERING MOISTURE AROUND THE ISLANDS WILL FOCUS SHOWERS ON WINDWARD SLOPES...WITH OCCASIONAL PASSING LEEWARD SHOWERS. THE AIRMASS IN THE ISLAND VICINITY WILL BECOME MORE STABLE BY THURSDAY. A NEW HIGH WILL BUILD FAR NORTH NORTHWEST OF THE ISLANDS BY THE WEEKEND...PRODUCING STRONG AND GUSTY TRADES FOR THE STATE. THERE IS STILL SOME DISAGREEMENT BETWEEN THE MODEL SOLUTIONS... AS NO GAPS IS STILL HINTING A SURFACE TROUGH DEVELOPING NEAR THE BIG ISLAND WHILE BOTH THE EUROPEAN AND GFS MODELS NOW HAVE TRADE WINDS CONTINUING OVER THE ISLANDS. && .AVIATION... A SIGMET FOR CONVECTION IS ONGOING JUST WEST OF THE DATELINE BETWEEN 23N AND 30N LATITUDES WITH THUNDERSTORMS TOPS UP TO 48000 FEET. ISOLATED THUNDERSTORMS CONTINUE TO POP UP AROUND MAINLY THE NORTHWEST HALF OF THE ISLAND CHAIN WITH TOPS MOSTLY BETWEEN 30000 AND 35000 FEET. && .MARINE... A HIGH SURF WARNING CONTINUES FOR EAST FACING SHORES OF KAUAI...OAHU...MAUI AND THE BIG ISLAND AS THE LARGE NORTH NORTHEAST SWELL IS EXPECTED TO PERSIST THROUGH AT LEAST EARLY TUESDAY. SURF HEIGHTS WILL REACH LEVELS HIGH ENOUGH CAUSING LOCALIZED COASTAL FLOODING ALONG EXPOSED EAST FACING SHORES. THE NORTH FACING SHORES...AND LOCALLY WEST FACING SHORES OF KAUAI AND NIIHAU...WILL CONTINUE TO HAVE ADVISORY LEVEL SURF THROUGH AT LEAST EARLY TUESDAY AS WELL. A SMALL CRAFT ADVISORY POSTED ACROSS THE WATERS AROUND KAUAI AND OAHU...AS WELL AS WINDWARD MAUI AND THE BIG ISLAND...AND ADJACENT SECTIONS OF THE PAILOLO AND ALENUIHAHA COASTAL WATER ZONES TODAY WILL BE EXPANDED TO INCLUDE ALMOST ALL COASTAL WATERS TONIGHT DUE TO THE ELEVATED SEAS AND/OR WINDS. && .HYDROLOGY... GROUNDS ARE SATURATED AND RIVER AND STREAM GAGES ARE RUNNING HIGH FROM THE HEAVY RAINS SINCE YESTERDAY...ESPECIALLY KAUAI AND OAHU. EXPECTING POTENTIALLY HEAVY RAIN TO CONTINUE ON AND OFF TODAY AND TUESDAY CONTINUING THE FLASH FLOODING THREAT MOSTLY FOR THE SMALLER MAIN HAWAIIAN ISLANDS. A FLASH FLOOD WATCH IS NOW IN EFFECT THROUGH 600 PM HST TUESDAY EVENING FOR KAUAI HONOLULU AND MAUI COUNTIES. FLASH FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR AREAS AROUND THE STATE...PLEASE SEE OUR WEBSITE AT WWW.WEATHER.GOV/HAWAII FOR THE LATEST AND SPECIFIC INFORMATION FOR YOUR AREA. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH 6 PM HST TUESDAY FOR NIIHAU KAUAI OAHU MOLOKAI LANAI KAHOOLAWE AND MAUI. HIGH SURF WARNING UNTIL 6 AM HST TUESDAY FOR EAST FACING SHORES OF KAUAI...OAHU...MAUI AND THE BIG ISLAND. HIGH SURF ADVISORY UNTIL 6 AM HST TUESDAY FOR NORTH AND WEST FACING SHORES OF NIIHAU AND KAUAI AND FOR THE NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI. WIND ADVISORY UNTIL 6 PM HST TUESDAY FOR THE BIG ISLAND SUMMITS. SMALL CRAFT ADVISORY UNTIL 6 AM HST TUESDAY FOR THE COASTAL WATERS SURROUNDING KAUAI AND OAHU...WINDWARD WATERS OF MAUI AND THE BIG ISLAND...AND THE PAILOLO AND ALENUIHAHA CHANNELS. SMALL CRAFT ADVISORY FROM 6 PM HST THIS EVENING TO 6 AM TUESDAY FOR THE REST OF THE COASTAL WATERS EXCEPT MAALAEA BAY. && UPDATE/DISCUSSION/MARINE/HYDROLOGY...FOSTER AVIATION...FUJII
In the hours before
Local storm report, Mar 5, 7:40 AM HST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
740 AM HST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLASH FLOOD 2 SW KAILUA 21.38N 157.76W
03/05/2012 HONOLULU HI EMERGENCY MNGR
KAPAA QUARRY ROAD CLOSED DUE TO FLOODING.
&&
KODAMALocal storm report, Mar 5, 8:04 AM HST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
804 AM HST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM FLASH FLOOD MANOA 21.32N 157.81W
03/05/2012 HONOLULU HI NWS EMPLOYEE
WATER WASHED UNDER HOME AND MINOR FLOODING ON ROAD.
&&
ELUTUMCMLocal storm report, Mar 5, 8:18 AM HST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
818 AM HST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM FLASH FLOOD TANTALUS 21.33N 157.82W
03/05/2012 HONOLULU HI BROADCAST MEDIA
TREE DOWN ON TANTALUS BLOCKING 3600 BLOCK ROAD.
&&
ELUTUMCMThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 2:38 PM HST | Special Marine Warning | HFO | 112 min | |
| Mar 4, 2:58 PM HST | Wind Advisory | HFO | Hawaii, Kauai, Kalawao | 3 days |
| Mar 4, 3:05 PM HST | High Surf Warning | HFO | Honolulu, Kalawao | 66 hr |
| Mar 4, 6:10 PM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Mar 4, 8:48 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Mar 4, 11:34 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Mar 5, 2:25 AM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Mar 5, 3:27 AM HST | Flash Flood Warning | HFO | Honolulu | 8 hr |
| Mar 5, 9:25 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 5, 9:32 AM HST | Special Marine Warning | HFO | 118 min | |
| Mar 5, 9:44 AM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Mar 5, 10:16 AM HST | Special Marine Warning | HFO | 119 min | |
| Mar 5, 11:27 AM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 5, 11:33 AM HST | Special Marine Warning | HFO | 117 min | |
| Mar 5, 11:58 AM HST | Special Marine Warning | HFO | 32 min | |
| Mar 5, 1:27 PM HST | Special Marine Warning | HFO | 73 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.